About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 235706, 7 pages
http://dx.doi.org/10.1155/2012/235706
Research Article

An Optimization Model of the Single-Leg Air Cargo Space Control Based on Markov Decision Process

Service Management Institute of Business School, Sichuan University, Chengdu 610064, China

Received 18 September 2012; Accepted 27 October 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 Chun-rong Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-rong Qin, Li Luo, Yang You, and Yong-xi Xiao, “An Optimization Model of the Single-Leg Air Cargo Space Control Based on Markov Decision Process,” Journal of Applied Mathematics, vol. 2012, Article ID 235706, 7 pages, 2012. doi:10.1155/2012/235706